Nonlinear boundary problems for a quasilinear parabolic equation

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)32-37
Number of pages6
JournalJournal of Differential Equations
Volume5
Issue number1
DOIs
StatePublished - Jan 1969
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Nonlinear boundary problems for a quasilinear parabolic equation'. Together they form a unique fingerprint.

  • Cite this